# SDR DALA2016052304121

- Difficulty date: May 23, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 41-47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK +765 FRAME 41 TO 47 EVALUATED AND FOUND OUT LIMITS ON JOB CARD N2500-2031, MEASURES, L=2.382, W=0.393, D=0.041, IN PASSENGER CABIN ON FRAME 41+9, REPLACED SEAT TRACK Y765 LOCATED BETWEEN FRAME 41 TO FRAME 47 IAW SRM A320 51-72-11 AND DWG D533705000 AND D57130300.
